On 14/01/2014 I was prescribed with ADCO ATENOLOL TABLETS 50 MG for my high blood pressure. About three weeks ago I started to get intense burning pains in my shoulders and upper arms. I tried to ease the pain with muscle relaxant like deep heat rub and pads, and spasmend. It eased the pain slightly. The pain eases when I go to bed and relax. In the morning when I get to work it slowly increases untill the evening. I also found that when a wind or draft touches my arms the pain increases. I am due at the doctor again on Monday 14/02/2014.
Can atenolol cause upper arms/shoulder pains?
Question posted by wilco58 on 13 Feb 2014
Last updated on 18 February 2014
No you've got something else going on. The pain you describe sounds like the one I have. I have fibromyalgia and chronic myofascial pain.
- Atenolol uses and safety info
- Atenolol prescribing info & package insert (for Health Professionals)
- Side effects of Atenolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.